教師資料查詢 | 類別: 期刊論文 | 教師: 陳功宇 Chen Kung-yu (瀏覽個人網頁)

標題:Some double-series identities and associated generating-function relationships
學年95
學期1
出版(發表)日期2006/09/01
作品名稱Some double-series identities and associated generating-function relationships
作品名稱(其他語言)
著者陳功宇; Chen, Kung-yu; Liu, Shuoh-jung; Srivastava, H. M.
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Applied Mathematics Letters 19(9), pp.887-893
摘要The main object of the present work is to investigate several families of double-series identities and their applications to the Srivastava–Daoust hypergeometric function in two variables. A number of associated generating-function relationships, involving certain classes of hypergeometric polynomials, are also considered.
關鍵字
語言英文
ISSN0893-9659
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!